# SDR 97ZZZX3321

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N244BF
- Make and model: Robsin R44
- Aircraft serial: 0250
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: B1151
- Condition: Worn
- Location: Eng/Xmsn Actuate
- Part time: 188 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG/TRANSMISSION COUPLING, LOWER BEARING OF ACTUATOR WHICH IS CONNECTED TO LOWER SHAFT AND BEARING ASSEMBLY WORE OUT.  THIS CAUSED THE ACTUATOR ASSEMBLY TO VIBRATE AND, THEREFORE, ONE BELT TENSION SWITCH TO BREAK.  BEARING TOO WEAK TO HOLD UP TO THE PRESSURE AND VIBRATIONS.
